# SDR V0XD20161113195

- Difficulty date: November 1, 2016
- Submitted: November 13, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670321791
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT INTERCOSTALS ON NOSE JACK FITTING CORRODED OUT OF LIMITS.  REMOVED AND REPLACED LT INTERCOSTAL ON NOSE JACK FITTING IAW SRM 51-42-21, AND SRM 51-42-06.
